# SDR R61A2021060400468

- Difficulty date: May 20, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 17062007001
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LH HSTAB INTERNAL AND EXTERNAL PINS CORRODED. REPLACED BOTH PINS IAW AMM 27-41-03-420-001, 27-41-03-/400. SEE AAR NRC# 4500907-3000-0020 FOR WORK PERFORMED. AC WAS RTS.
